Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


into stomach lypo
Apr 16, 2002

I have been told by my GI specialist and HIV doc that my inability to digest food, and excessive bloating (as big as a women would be at 6 or 8 months of pregnancey), after I eat is due to lypo in the stomach. Because of this problem I am eating only one day a week. They took me off my HIV meds, have been undetectable since March 96 and remain so 4 months off meds.

I have had major lypo in face, butt, vascular legs and arms.

On serostim & oxandrin for those. But for stomach they have me on one tablet calcium twice a day after meals, ultrase 2 caps three times a day after meals, and now for two weeks Avandia once daily. Since adding Avandia it has not improved, and I am hungry but afraid to eat.

Is there anything else I can do? Have tried the Atkins diet but that did not help.

Response from Dr. Dieterich

Sounds like you are doing everything possible. Have you excluded milk from your diet? You should definitely do that! Give the Avandia more time to work, it can take weeks to months to change your look. Otherwise, I don't have any other suggestions. You are getting everything possible. Be patient! DTD


Previous
headaches from sugar
Next
Is NAC Beneficial?

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement